# SDR AU980815

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Faulty
- Location: Oil Temp
- Stage of operation: CL
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE OIL TEMPERATURE VALVE (VERNATHERM) FAULTY.  PART TOTAL CYCLES:  334.
